# SDR U2RA202009200012

- Difficulty date: August 15, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 71-830-01-02 FOUND NR 2 ENGINE INBOARD T/R EXTERNAL AND LOWER SURFACE HAVE DELAMINATION ABOUT 3".  REPAIRED PER VT-SAA EA 747-5430-56-A8486 REV A.
